advertisement
Question
Posted by: NutMeg | 2003/12/08

Very Sensitive Breasts

I have swopped from Nordette to Yasmin, I've been on Nordette for 2 years and now on Yasmin for 3 months. I have not really experienced any side effects from the above bcp's.

I went to my GP about a month ago with severe earache and she gave me antibiotics (containing Penicillin). I did have unprotected sex in that time and I am aware that the pill was inactive.

I did however have my periods about a week and a half ago, 1 day heavy and 2 days very light discharge (very strange as I usually bleed quite heavily for a few days).

The problem now is that I have extremely sensitive, sore and full breasts (the pain shoots up from the sides), I have never experienced this before and I usually don't have tender breasts before or after my periods.

I have also been slightly nauseous for the past couple of weeks but I don't know if the cause is the diarohea that I've had. Although the diarrohea has recently subsided the nausea has just gotten worse.

Is it normal to all of a sudden experience this kind of breast pain after one's periods? Is it possible to be pregnant even though one has had a 'short' period?

Thanks, NutMeg

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a shorter period than usual, pregnancy is a possibility. What is more likely though is that these are side effects of the new pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement